# SDR CA131007015

- Difficulty date: June 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE WAS SENT FOR REPAIR AFTER AND IFSD.  DA REPORT REVEALED THE IFSD WAS DUE TO AN HP BLADE FRACTURED IN FATIGUE IN THE FIRST SERRATION.  THE ORIGIN OF THE FATIGUE CRACK WILL BE INVESTIGATED.
